# SDR 08FDEA02322

- Difficulty date: June 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57110431200
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FASTENER HOLE IN CENTER SPAR WEB C 44.  REPAIR PERFORMED BY CUT OUT THE DOUBLER, ROTOTEST FOR CRACK FREE CONDITION AND REAM UP UNTIL CRACK REMOVAL IAW RAS 70507029/021/2008 ISS A, APPROVED BY EA 6-5710-120043.
